# SDR DL72S021475

- Difficulty date: December 26, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225A
- Aircraft serial: 21579
- Aircraft time: 59,227 hours, 39,418 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Rib
- Condition: Cracked
- Location: Verticle Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT. STAB RIB L/H ATTACH ANGLE CRACKED AT FIN STA 133.800 AND STR 9LEFT                                                REPAIR PER M/M 55-30-000-8
